RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Zubok, D A

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:91
Abstract pages:296
Full texts:103
References:37

http://www.mathnet.ru/eng/person20871
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/655156

Publications in Math-Net.Ru
1999
1. I. Yu. Popov, D. A. Zubok, “Two physical applications of the Laplace operator perturbed on a null set”, TMF, 119:2 (1999),  295–307  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 119:2 (1999), 629–639  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021